By Topic

Comments on "Explicit asymmetric bounds for robust stability of continuous and discrete-time systems"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jian Xiao ; Dept. of Electr. Eng., Southwest Jiaotong Univ., Sichuan, China

Referring to the original paper by Gao and Antsaklis (ibid., vol. 38, p. 332-5, 1993), the authors state that Theorem 2 is incorrectly stated. A correct version of the theorem is provided.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 1 )